# SDR MZZA96140

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - DURING SERVICE CHECK, EMERGENCY AISLE PATH LIGHTS WOULD NOT TEST AT ROWS 17 TO 23, TROUBLESHOT AND FOUND FORWARD AND AFT BATTERY CHARGERS BLOWING FUSES.  FOUND SHORTED WIRE AT SEAT 22B CHAFFING ON SEAT ASSEMBLY.  REPAIRED WIRE AND REROUTED WIRE.  REPLACED FUSES AND EMERGENCY LIGHT OPERATION RESTORED TO NORMAL.  (M)
